| Catalog Number |
UPPL2 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Hernia (2240); Not Applicable (3189)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia repair surgery on (b)(6) 2010 and mesh was implanted.It was reported that she experienced undisclosed injuries.It was reported by an attorney that the patient underwent a hernia repair surgery on (b)(6) 2015 and mesh was implanted.It was reported that following insertion the patient experienced recurrent ventral hernia.No additional information was provided.